MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY

DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Catalog Number 451570011
Medical Device Problem Codes Device-Device Incompatibility (2919); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that the velys saw handpiece, velys base station, and velys array set knee were involved in a reported event.During setup for a total knee arthroplasty procedure, the pointer check acquisition with the saw handpiece failed multiple times, and an error message was displayed during calibration before the procedure began.The front interface of the sawhandpiece gets lose - this leads to a rotation.This is causing the sawarray to bend once you connect it.Most likely the right side could not be acquired anymore.Left side is still good.The event occurred during the first use of the handpiece.There was no patient involvement or clinical consequence, as the issue occurred prior to surgery.
 
Additional Manufacturer Narrative
B5 is updated.H6 updated.H10 updated.H11 is updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that an elekta field service engineer (fse) was on site and felt dizzy/lightheaded while working in the machine room.It was ascertained that on 17 august 2025, an elekta field service engineer reported feeling dizzy/lightheaded whilst dropping off a tool box in the machine room in order to perform a system upgrade scheduled for 21 august 2025.The field service engineer stated that there was no medical invention required.No faults were detected on the machine at the time of the incident.The sf6 gas was tested and found to be negative, indicating no leakage.A philips engineer confirmed that helium levels in the machine were within acceptable limits.A single helium gas cylinder is present but stored in a separate room.The only gases present in the machine room are sf6 and helium and the room is connected to the hospital's ventilation system.The hospital identified that one exhaust vent fan was not operational at the time.Dizziness/vertigo is not unusual when individuals walk through strong magnetic fields.In this case no voice change was reported, which would be expected from an individual inhaling helium.Elekta performed a risk assessment and assessed the severity of harm to be "insignificant" and probability to be "remote".The risk assessment concluded that the risk is considered low.

Brand Name
VELYS ARRAY SET KNEE
Common Device Name
ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23691637
Report Number1818910-2025-20920
Device Sequence Number18714144
Product Code OLO
UDI-Device Identifier10603295520146
UDI-Public(01)10603295520146
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown